Library Header Image
LSE Research Online LSE Library Services

Monochromatic cycles in 2-coloured graphs

Benevides, F. S., Łuczak, T., Scott, A., Skokan, Jozef ORCID: 0000-0003-3996-7676 and White, M. (2012) Monochromatic cycles in 2-coloured graphs. Combinatorics, Probability and Computing, 21 (1-2). pp. 57-87. ISSN 0963-5483

PDF - Published Version
Download (802kB) | Preview

Identification Number: 10.1017/S0963548312000090


Li, Nikiforov and Schelp [13] conjectured that any 2-edge coloured graph G with order n and minimum degree δ(G) > 3n/4 contains a monochromatic cycle of length ℓ, for all ℓ ∈ [4, ⌈n/2⌉]. We prove this conjecture for sufficiently large n and also find all 2-edge coloured graphs with δ(G)=3n/4 that do not contain all such cycles. Finally, we show that, for all δ>0 and n>n 0(δ), if G is a 2-edge coloured graph of order n with δ(G) ≥ 3n/4, then one colour class either contains a monochromatic cycle of length at least (2/3+δ/2)n, or contains monochromatic cycles of all lengths ℓ ∈ [3, (2/3-δ)n].

Item Type: Article
Official URL:
Additional Information: © 2012 Cambridge University Press
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 19 Apr 2012 15:47
Last Modified: 16 May 2024 01:25

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics